MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.030
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the ventilator's display is black, and upon connection to a power source, it exhibits a flashing red light followed by yellow, accompanied by continuous beeping.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was returned to zoll medical failure analysis lab (fa lab) for evaluation.A device log file review identified cfb log entries beginning at 16/03/2026, indicating a loss of communication between the ventilation controller and the user interface controller.It is important to note that the log files confirmed ventilation was not active on the device at the time of the reported malfunction and both visual and audible alarms were functioning.The device subsequently passed full functional testing without issue.Based on the log review and device testing, the root cause of the reported issue could not be conclusively determined.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan,
kawasan,perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key24792631
Report Number3013421741-2026-00137
Device Sequence Number21264317
Product Code CBK
UDI-Device Identifier10190752197664
UDI-Public(01)10190752197664(11)250812
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.030
Device Catalogue Number301.100.030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown